Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 252, NWS Jackson, MS

June 19, 20196 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2019, 11:16 PM CDT for 6 counties in Mississippi. It was in force for 59 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2019, 11:16 PM CDT (04:16 UTC)
Expired
Jun 20, 2019, 12:15 AM CDT
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Attala County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Montgomery County, MS, Webster County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 11:22 PM CDTTSTM WND DMG2 N Seven Pines, MSSEVERAL TREES AND A FEW POWER LINES DOWN.
Jun 19, 11:30 PM CDTTSTM WND DMG1 S Carrollton, MSREPORTS OF TREES DOWNED IN THE HIGHWAY 17 AND HIGHWAY 35 AREA OF CARROLL COUNTY.
Jun 19, 11:35 PM CDTTSTM WND DMG6 W Elliott, MSPOWERLINE DOWNED ON COUNTY ROAD 286 NEAR THE GRENADA COUNTY LINE.
Jun 19, 11:40 PM CDTTSTM WND DMG1 Wsw Winona, MSMULTIPLE DOWNED TREES AND POWERLINES DOWN ACROSS THE COUNTY AND IN THE WINONA AREA.
Jun 19, 11:40 PM CDTTSTM WND DMGGrenada, MSREPORT OF DOWNED TREES ACROSS THE COUNTY.
Jun 19, 11:48 PM CDTTSTM WND DMG1 S Winona, MSA TREE FELL ON A HOUSE NEAR WINONA, MS, REPORTED VIA SOCIAL MEDIA.
Jun 19, 11:55 PM CDTTSTM WND DMG4 Nne Goodman, MSREPORT OF A FEW TREES DOWNED ON HIGHWAY 51 IN BETWEEN GOODMAN AND DURANT.
Jun 20, 12:13 AM CDTTSTM WND DMG1 W Grady, MSREPORTS OF LARGE LIMBS DOWNED IN THE TOMNOLEN AND EUPORA AREA. LIKELY SUB-SEVERE WIND GUSTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:24 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1745 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

161 
WUUS54 KJAN 200416
SVRJAN
MSC007-015-043-051-097-155-200515-
/O.NEW.KJAN.SV.W.0252.190620T0416Z-190620T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1116 PM CDT Wed Jun 19 2019

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Holmes County in central Mississippi...
  Carroll County in north central Mississippi...
  Grenada County in north central Mississippi...
  Central Attala County in central Mississippi...
  Western Webster County in north central Mississippi...
  Montgomery County in north central Mississippi...

* Until 1215 AM CDT.

* At 1115 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Minter City to near Sidon to
  near Midnight, moving east at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Severe thunderstorms will be near...
  Greenwood and Seven Pines around 1120 PM CDT.
  Leflore and Malmaison around 1125 PM CDT.
  Thornton, Holcomb and Coila around 1130 PM CDT.
  North Carrollton around 1135 PM CDT.
  Grenada, Tchula, Howard, Bew Springs and Tolarville around 1140 PM 
  CDT.
  Winona, Vaiden and Brozville around 1145 PM CDT.
  Lexington and Elliott around 1150 PM CDT.
  Franklin around 1155 PM CDT.

Other locations impacted by these severe thunderstorms include
Walthall, Carrollton, Sallis and West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8977 3387 8951 3372 8951 3372 8926
      3351 8927 3344 8945 3329 8945 3329 8941
      3297 8969 3305 9043 3311 9043 3310 9035
      3321 9033 3326 9018 3338 9011 3381 9014
      3381 8998 3383 8993 3390 8992 3390 8977
TIME...MOT...LOC 0415Z 271DEG 42KT 3380 9020 3345 9016 3311 9053 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

JM
1 follow-up statement
594 
WWUS54 KJAN 200455
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1155 PM CDT Wed Jun 19 2019

MSC007-015-043-051-097-155-200515-
/O.CON.KJAN.SV.W.0252.000000T0000Z-190620T0515Z/
Holmes MS-Carroll MS-Grenada MS-Attala MS-Webster MS-Montgomery MS-
1155 PM CDT Wed Jun 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR CENTRAL HOLMES...EASTERN CARROLL...EASTERN GRENADA...CENTRAL
ATTALA...WESTERN WEBSTER AND MONTGOMERY COUNTIES...

At 1154 PM CDT, severe thunderstorms were located along a line
extending from near Gore Springs to near Kilmichael to Lexington,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

These severe storms will be near...
  Kilmichael, Gore Springs and Poplar Creek around 1200 AM CDT.
  Misterton and Lodi around 1205 AM CDT.
  Possumneck, Mcadams and Hesterville around 1215 AM CDT.

Other locations impacted by these severe thunderstorms include West,
Walthall and Sallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3387 8977 3387 8951 3372 8951 3372 8926
      3351 8927 3344 8945 3329 8945 3329 8941
      3297 8969 3304 9027 3320 9012 3337 8996
      3363 8984 3390 8977
TIME...MOT...LOC 0454Z 271DEG 42KT 3379 8969 3344 8965 3310 9002 

HAIL...1.00IN
WIND...60MPH
 
$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:21 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 19, 9:21 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
921 PM CDT Wed Jun 19 2019

...SEVERE STORMS POSSIBLE TONIGHT...

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...
Rest of tonight:

Overall forecast is generally playing out on track, with a MCS
diving down through southern Arkansas, in the west-northwest flow.
Strong shortwave trough is diving down across the ArkLaTex,
leading to severe convection development propagating towards the
region. Severe thoughts are generally playing out on track, as
juxtaposition of strong mid-deep layer effective bulk shear & some
lingering instability (i.e. 35-45kts & 1500-3000 J/kg MLCAPE)
lead to a favorable parameter space for severe convection. Some
severe storms will continue to propagate to the east-southeast
through southeast Arkansas, northeast Louisiana and somewhat east
of the Mississippi River into the ArkLaMiss Delta. The south &
eastward extent of these storms becomes more in question as it
moves into somewhat less destabilized & suppressed environment
from storms this morning & some mixing occurred into the
afternoon. Main adjustments were a collaborated severe
thunderstorm watch over southeast Arkansas, northeast Louisiana &
northwest Delta through 4AM. Main threats remain damaging wind
gusts & large hail. An isolated tornado or two can't be ruled out,
especially in any eastward bowing segments due to ~25kt 0-3km
shear vectors from west-northwest. No changes were needed to the
HWO/graphics but eastward severe extent may become a question
mark into the night & might be less of a threat further east,
especially east of the I-55 corridor. /DC/

Prior discussion below:

Tonight and Thursday: The outflow boundary from a decaying MCS
moved across our CWA earlier today and has scoured out our rain
chances with the exception of very low chances of a storm or two
this afternoon into the early evening over east Mississippi. Rain
chances will increase this evening though especially for the
northern half of our CWA. Regional satellite imagery and radar
showed storms firing over the Southern Plains. A shortwave trough
will move over the Plains and enhance develop of the storms that
are expected to form another MCS as it approaches our CWA. The
environment is expected to become more favorable for severe storm
development over our CWA as the MCS enters later this evening.
Considering the expected parameters, damaging wind gusts and hail
larger than quarter size will be the main threats but a tornado or
two cannot be ruled out. Brief heavy downpours will also accompany
the activity. Model timing and track of the convection still
differ but consensus suggests that an MCS will move into the
northwestern portions of our CWA by 10 pm and continue to spread
east across our CWA through the night. There remains some question
as to how far south the severe threat will get before the
convection weakens but the threat for severe storms is expected to
end before sunrise Thursday. The shortwave will be east of
Mississippi Thursday but a moist airmass will be left over our
CWA. A potential boundary left over from the MCS along our
southern zones may become the focus for a strong storm or two
Thursday afternoon. In addition, dew points in the low to mid 70s
lingering over our southwest with temperatures in the lower 90s
will lead to heat index values near 105F Thursday afternoon. Wl
maintain mention of this in the HWO. /22/

Thursday night through next week: A few storms will likely linger
into Thursday night as the shortwave trough passes to the east
and leaves behind a weak surface boundary, but confidence is low
on where these would focus and just how much coverage there will
be given the uncertainties with convective evolution for Thursday
and diminishing synoptic scale support.

Showers and thunderstorms cannot be entirely ruled out for Friday,
especially if returning southerly flow can help any seabreeze
convection to spread northward. Then it looks like the next best
chance for more than a few isolated showers or storms will be next
Monday into Tuesday time frame as a low pressure system moving
eastward across the country brings some height falls and increases
convection at least to our north and west. For now it appears the
associated frontal boundary will stall out before dipping into our
forecast area, but we will continue to monitor the trends for this
early week setup.

Heat stress will continue to be a concern over mainly western/
southern portions of the ArkLaMiss as dewpoints remain in the low to
mid 70s throughout the day while temperatures climb into the low 90s
resulting in heat index values in the 103 to 105 degree range. The
limited heat threat continues in the HWO/graphics for heat indices
reaching 105, and we will continue to monitor for now the
possibility of heat advisory issuance. /NF/EC/

&&

.AVIATION...
00Z TAF discussion:
VFR conditions will prevail this evening. Guidance continues to
suggest a line of showers and storms moving through after 03-06Z.
It is unclear as to how far south and east it will progress, but
should at least affect Delta TAF sites. Amendments likely as
situation evolved through the evening and night. MVFR ceilings
possible after 11Z tomorrow, resuming VFR by mid morning. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  91  75  94 /  45  21  13  20
Meridian      75  90  75  96 /  29  28  24  23
Vicksburg     76  91  77  93 /  43  22  11  20
Hattiesburg   75  94  75  94 /  10  28   7  31
Natchez       74  91  75  93 /  23  19   8  24
Greenville    75  90  76  93 /  70  23  13  11
Greenwood     76  88  76  93 /  66  29  22  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

DC
Hazardous weather outlook, Jun 19, 3:13 PM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
313 PM CDT Wed Jun 19 2019

ARZ074-075-LAZ007>009-MSZ018-019-025>051-202015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-
313 PM CDT Wed Jun 19 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

Severe thunderstorms are possible tonight. Damaging wind gusts
and quarter to golf ball size hail will be the primary threats. A
tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Dangerous heat with maximum heat indices near 105 degrees is
possible Friday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-016-023>025-MSZ053-059-202015-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Claiborne-
Jefferson-
313 PM CDT Wed Jun 19 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Thursday

Severe thunderstorms are possible. Damaging wind gusts and
quarter to golf ball size hail will be the primary threats. A
tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Dangerous heat with maximum heat indices near 105 degrees is
possible Thursday afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Dangerous heat with maximum heat indices near 105 degrees is
possible Friday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ052-055>058-066-202015-
Lauderdale-Simpson-Smith-Jasper-Clarke-Jones-
313 PM CDT Wed Jun 19 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe thunderstorms are possible late tonight. Damaging
wind gusts and quarter size hail will be the primary threats.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Dangerous heat with maximum heat indices near 105 degrees is
possible Friday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ026-MSZ054-060>065-072>074-202015-
Concordia-Copiah-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Marion-Lamar-Forrest-
313 PM CDT Wed Jun 19 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Thursday

Isolated severe thunderstorms are possible late tonight. Damaging
wind gusts and quarter size hail will be the primary threats.

(https://www.weather.gov/images/jan/graphicast/1.png)

Dangerous heat with maximum heat indices near 105 degrees is
possible Thursday afternoon.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Dangerous heat with maximum heat indices near 105 degrees is
possible Friday.

(https://www.weather.gov/images/jan/graphicast/2.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Jun 19, 10:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1044 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 PM     TSTM WND GST     3 NNE METCALFE          33.49N 90.98W
06/19/2019  M62 MPH          WASHINGTON         MS   ASOS

            MEASURED AT MID-DELTA REGIONAL AIRPORT.

&&

JC
Local storm report, Jun 19, 11:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1116 PM CDT WED JUN 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     2 NNW HAMBURG           33.25N 91.81W
06/19/2019                   ASHLEY             AR   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON HIGHWAY 73 NORTH OF
            HAMBURG.

&&

JC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:10 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington65 min
Jun 19, 10:19 PM CDTTornado WarningJANBolivar41 min
Jun 19, 10:29 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington61 min
Jun 19, 10:41 PM CDTTornado WarningJANBolivar, Leflore, Sunflower49 min
Jun 19, 11:02 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore28 min
Jun 20, 12:11 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Clay, Montgomery, Oktibbeha, Webster and 1 more64 min
Jun 20, 12:30 AM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston45 min
Jun 20, 12:48 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston57 min
Jun 20, 1:13 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee62 min
Jun 20, 2:38 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo67 min
Jun 20, 3:00 AM CDTSevere Thunderstorm WarningJANHinds, Warren60 min
Jun 20, 3:33 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Warren, Yazoo29 min
Jun 20, 3:37 AM CDTSevere Thunderstorm WarningJANAdams53 min
Jun 20, 4:15 AM CDTSpecial Weather StatementJANAdams, Franklin45 min
Jun 20, 4:50 AM CDTSpecial Weather StatementJANFranklin, Lincoln40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.